# SDR 08FDEA01004

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2241202505
- Condition: Delaminated
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD FAN COWL IS DELAMINATED AT THE EXTERIOR CENTER SECTION,  18 INCHES FROM THE T/E.  ABRADED SURFACE & REPAIRED IAW SRM 54-10-00 FIG 1 & RDN 54-20-00  REPAIR 1 & 2.
